RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 603–616 (Mi mz2815)  

This article is cited in 5 scientific papers (total in 5 papers)

Completeness of systems of entire functions in spaces of holomorphic functions

B. N. Khabibullin

Bashkir State University

DOI: https://doi.org/10.4213/mzm2815

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 495–506

Bibliographic databases:

UDC: 517.55
Received: 06.11.1997

Citation: B. N. Khabibullin, “Completeness of systems of entire functions in spaces of holomorphic functions”, Mat. Zametki, 66:4 (1999), 603–616; Math. Notes, 66:4 (1999), 495–506

Citation in format AMSBIB
\Bibitem{Kha99}
\by B.~N.~Khabibullin
\paper Completeness of systems of entire functions in spaces of holomorphic functions
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 603--616
\mathnet{http://mi.mathnet.ru/mz2815}
\crossref{https://doi.org/10.4213/mzm2815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747088}
\elib{http://elibrary.ru/item.asp?id=13328590}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 495--506
\crossref{https://doi.org/10.1007/BF02679100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000033}


Linking options:
  • http://mi.mathnet.ru/eng/mz2815
  • https://doi.org/10.4213/mzm2815
  • http://mi.mathnet.ru/eng/mz/v66/i4/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “An approximation theorem for entire functions of exponential type and stability of zero sequences”, Sb. Math., 195:1 (2004), 135–148  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. N. Khabibullin, F. B. Khabibullin, L. Yu. Cherednikova, “Zero subsequences for classes of holomorphic functions: stability and the entropy of arcwise connectedness. I”, St. Petersburg Math. J., 20:1 (2009), 101–129  mathnet  crossref  mathscinet  zmath  isi
    3. B. N. Khabibullin, G. R. Talipova, F. B. Khabibullin, “Zero subsequences for Bernstein's spaces and the completeness of exponential systems in spaces of functions on an interval”, St. Petersburg Math. J., 26:2 (2015), 319–340  mathnet  crossref  mathscinet  isi  elib
    4. B. N. Khabibullin, A. P. Rozit, “On the Distribution of Zero Sets of Holomorphic Functions”, Funct. Anal. Appl., 52:1 (2018), 21–34  mathnet  crossref  crossref  isi  elib
    5. Khabibullin B.N., Khabibullin F.B., “Zeros of Holomorphic Functions in the Unit Ball and Subspherical Functions”, Lobachevskii J. Math., 40:5, 1, SI (2019), 648–659  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:315
    Full text:98
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019